# SDR UIEA2022033000259

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D STA 1800 - 1820 LBL 90 SEAT TRACK CROWN FOUND CORROSION( M/D STA 1800 - 1820 LBL 99 SEAT TRACK CROWN CORROSION REMOVED IAW IAI SRM 51-10-02 AND REPROTECTED IAW IAI SRM 51-20-01, CHECKED WITHIN IAI SRM 53-00-52 ADL 1, FIG 101. )
